# SDR COMA9710308

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- System (JASC): 3150 · Central Warning
- Part: Aural Warning
- Condition: Sounded
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF TRIM AURAL WARNING SOUNDED DURING TAKEOFF. TRIM WAS CONFIRMED AT TAKEOFF SETTING.  COULD NOT DUPLICATE DISCREPANCY.  RESET AURAL WARNING UNIT, SYSTEM TEST NORMAL.
